# SDR CHQA20130719279

- Difficulty date: July 19, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 29,777 hours, 25,966 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,916 hours, 26,340 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Overheat Sensor
- Part number: 0132AFU2
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A BRAKE OVERHEAT MESSAGE APPEARED.  FOLLOWED QUICK REF HANDBOOK AND LOWERED LANDING GEAR.  MESSAGE CLEARED BUT RT INBD BRAKE STAYED IN THE AMBER TEMPERATURE RANGE.  ELECTED TO RETURN TO FIELD AND LANDED WITHOUT INCIDENT.  INSPECTED LANDING GEAR AND DETERMINED THAT BRAKES WERE COOL.  MX ISOLATED FAULT TO RT INBD TEMP SENSOR.  RIGHT INBOARD BRAKE TEMPERATURE SENSOR WAS REPLACED. OPS CHECKED GOOD WITH NO FURTHER DEFECTS.
